# SDR CALA2016122201159

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 73,674 hours, 28,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAILED ON 2SVC SYS TEST DOOR 1L ESCAPE SLIDE LIGHTING IS INOP BROKEN WIRE BETWEEN CON N 2871VC PIN B AND 2819VC PIN K, OF DOOR 1L WIRE HARENESS. 2871V C IS BEHIND DOOR SLIDE AND 2819VC IS BEHIND FWD LAV. REPAIRED BROKEN GROUND WIRE AT DOOR 1L HINGE AREA, CHKS GOOD.
